# SDR AT0100198

- Difficulty date: May 17, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Longeron
- Condition: Corroded
- Location: Bs 680-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 16L CORRODED.          CORRECTIVE ACTION:          REMOVED AND REPLACED LONGERON SECTION AT BS 680-699.   IAW DC9 SRM 51-10-1 FIGURE 36
